# SDR A6WA200840560

- Difficulty date: August 10, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 13,595 hours, 12,525 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  FLAPS FAILED AT 8 DEGREES IN FLIGHT.  R&R RT BPSU AND RE-RIGGED FLAPS IAW AMM 27-50.
